# SDR ASAA2021071135355

- Difficulty date: July 11, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 47,685 hours, 14,431 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 3250299050
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING AFTER START CHECKLIST NOTICED DUCT PRESSURE SPLIT WITH LEFT BLEED AIR NEAR ZERO. DISCOVERED LEFT BLEED AIR VALVE C/B POPPED. GROUNDED - YES. ASSOCIATED WORK (REMOVAL AND REPLACEMENT OF MW311 HARNESS ON #1 ENG) ON TSR710969 REF B737-800 AMM 71-51-03. C/B L BLEED AIR VALVE P6-4 A7 COLLAR REMOVED AND RESET; PRSOV OPENED MANUALLY. TEST 7 OF WIRE HARNESS POWER PLANT TEST REFERENCE TABLE NEEDS TO BE ACCOMPLISHED. CONFIRMED CONFIGURATION DEVIATION PROCEDURES REVERSED PRSOV UNLOCKED PER AMM 36-00-00 C/B L BLEED AIR VALVE RESET AND BLEED AIR SWITCH ON #1 ENG ON. RAN AT IDLE AND CONFIRMED BLEED AIR AVAILABLE AND TURNS ON/OFF NORMALLY. PERFORMED TEST FOOTNOTE ITEM *7 EEC TEST PER AMM 71-21-00-700-804 AND TEST PASSED.
